# SDR SWAA2022053197400

- Difficulty date: April 24, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 59,976 hours, 35,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR DEFLECTION CONTROL RIB PANEL LOWER VERTICAL BULB SEAL FITTING CRACKED @ FASTENER TAIL INB SIDE MKD DOT.  REMOVED LEFT WING REAR SPAR DEFLECTION CONTROL RIB PANEL LOWER VERTICAL BULB SEAL FITTING CRACKED @ FASTENER TAIL INB SIDE IN REF B737-700 SRM 51-40-02-0G-0;INSTALLED NEW SEAL FITTING IN REF B737-70-0 SRM 51-40-02-0G-0;
